Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi I've been on accutane for a little over a month and my acne is clearing up. But my face is ether really Red! Or pink! It sucks I'm out side skateboarding everyday in sunny California for at least 6 hours a day I wear oil free spf 55 sunscreen I apply it every 1.5 to 2 hours why is my face still red or pink!!! Please help me

Link to comment
Share on other sites

make sure its not dryness that is causing the change.

i got 3 shades darker since i dint use proper care while using accutane.

it was winter and i dint use moisturiser for sometime while on accutane.

so figure out ur need.

Link to comment
Share on other sites

i will be wrong if i jump in conclusion but what i'm saying is..since accutane is suppose to effect ur sebaceous glands..be careful and use moisturiser IF NEEDED.

IF u feel dry that is.

are u lips dry?

what power of accutane are u taking?

for how long?

what is the weather there like?

cold?

but i suggest u please avoid the sun as much as u can.

its not a great thing when on accutane or evn when using topical stuff.

anything topical u r using?

Link to comment
Share on other sites

is ur face dry?specially after taking accutane?lips?

avoid sun by all means.

a low% bha wash is apt for acne prone skin.

but when i was on accutane(it was winter here..i'm from a tropical country) i was given a cleansing lotion for sensitive skin.it was moisturising as well.so u might not need a cream at all.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×